# SDR CALA2020032100647

- Difficulty date: March 12, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 97,135 hours, 23,277 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 141N6249U3
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-52-3-0122) R1 PASSENGER DOOR EXTERNAL HANDLE PAN IS GOUGED . REF ST-SAA NR 0090204. DUE TO CRACK, REMOVED AND REPLACED R-1 DOOR EXTERNAL HANDLE PAN IAW B757-200 SRM 51-40-05 AND B757-200 SRM 51-40-02 PAGE 21 FIG 4 AND DWG 141N6200 REV F. THIS IS TRANSCRIBED INFORMATION INFORM ATION ACCOMPLISHED AND RECORDED ON ST-SAA NR 0090204. WORK ACCOM PLISHED AND INSPECTED.
